# SDR GLBA2001239

- Difficulty date: December 11, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 13,049 hours, 15,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adj
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZED ON CLIMB.  RE-INSTALLED DOOR SEAL IN TRACK, OPS CHECKED SYSTEM SATISFACTORY.
